# SDR AU971355

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE33112UA
- Propeller: Rotol R333482F12
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Condition: Out Of Adjust
- Location: Rt Eng Fuel
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE SPEED CONTROL OUT OF ADJUSTMENT.
